# SDR COMA0460200

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 25,097 hours, 24,058 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 60180332
- Condition: Leaking
- Location: Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5889 DURING CLIMBOUT OF CVG RECEIVED A WING ANTI-ICE DUCT MESSAGE.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  REPLACED THE RIGHT WING LEADING EDGE BLEED AIR DUCT.
